Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TalkingMonkey

Does clearasil exacerbate facial redness?

Recommended Posts

I have a tub of it and I'm worried about it making my skin go beetroot (like Dan's BP regimen did).

I don't use the stuff, but I may need to be clear for a couple of days and as a temporary resort, it would do.

So, have any of you any thoughts on that?

Link to comment
Share on other sites

Heya,

I'm not sure whether you suffer from an already existing facial redness condition. But if you do, avoid clearasil. It agitated my skin. I would much rather let the spots take their course than have horrible rashy patches.

I do rate sudocrem though. If you leave it on overnight it will dry up the spots and they wont appear so angry, nearing the end of their lives more rapidly. Your skin will dry and become a little flakey, but just apply moisturiser to sort out that problem. I tend to use an oil-free moisturiser otherwise my skin turns greasy and glows red.

Link to comment
Share on other sites

Heya,

I'm not sure whether you suffer from an already existing facial redness condition. But if you do, avoid clearasil. It agitated my skin. I would much rather let the spots take their course than have horrible rashy patches.

I do rate sudocrem though. If you leave it on overnight it will dry up the spots and they wont appear so angry, nearing the end of their lives more rapidly. Your skin will dry and become a little flakey, but just apply moisturiser to sort out that problem. I tend to use an oil-free moisturiser otherwise my skin turns greasy and glows red.

Oh, damn. Yeah I have some mild redness. So, does clearasil generally agitate redness, or did you have a bad reaction to it?

Sudocrem, I've heard of it - where can I buy it? A pharmacy?

Cetaphil is nice a gentle.....removes oil and dirt too. I've been using it for almost 2 months with no problems :)

Googling it now

edit: oh, it's a moisturiser? I find the moisturiser from dan's regimen to be pretty good, so I'll probably stick with that.

Edited by TalkingMonkey
Link to comment
Share on other sites

Well if the clearasil product contains BP itself, then yes, it will make your face red.

I personally try to avoid BP like the plague.

Although its fast at drying out spots and getting rid of them, I don't think its a fair trade off for another 6 months of red marks on the face.

I do have fair/sensitive skin though.

Link to comment
Share on other sites

I bought a tub of Sudocrem yesterday, applied a thin layer of it to my face last night, and I'm impressed so far - there seems to have been an immediate reduction in redness and mitigation in the appearance of acne. I'm going to apply this stuff over the next week and see what happens.

Why has no one else suggested this stuff, dammnit!

Link to comment
Share on other sites

I bought a tub of Sudocrem yesterday, applied a thin layer of it to my face last night, and I'm impressed so far - there seems to have been an immediate reduction in redness and mitigation in the appearance of acne. I'm going to apply this stuff over the next week and see what happens.

Why has no one else suggested this stuff, dammnit!

Heya,

Glad you've found it helpful. Just be careful how much you apply. I put on a bit too much recently and didn't mositurise enough in the morning and my skin began to dry, flake and burn.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×